Access count of this item: 82

Files in This Item:
File Description SizeFormat 
0069-4.pdf1.18 MBAdobe PDFView/Open
Title: ある準線形双曲型方程式の初期境界値問題の解の大域的存在 (発展方程式とその数値解析研究会報告集)
Authors: 西田, 孝明  KAKEN_name
Author's alias: NISHIDA, TAKAAKI
Issue Date: Mar-1969
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 69
Start page: 53
End page: 66
Appears in Collections:Evolution Equation and Its Numerical Analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.